# SDR SWAA2025040700260

- Difficulty date: February 27, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LH VAPOR BARRIER LOCATED BS 663.75 ON LBL 31.83 AT MAIN WHEEL WELL COMPARTMENT 2025-171717<[01] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 18185847; DUE DATE: 01-OCT-25.;[02] TOOL USED: SCALE PN: 1863T62; SN: AE-40571; DUE DATE: 27-AUG-25;[03] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 18185843; DUE DATE: 01-OCT-25;[04] ON STEP 12: TOOL USED ULTRASONIC EQUIPMENT PN: GEIT1480179; SN: GOPLS15100158; DUE DATE: 19 DEC 25.;[05] REPAIRED LH VAPOR BARRIER LOCATED BS 663.75 ON LBL 31.83 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[06] CORRECTIVE ACTIONS 5 ENTERED BY ERROR; CORRECTIVE ACTIONS IS: REPAIRED LH VAPOR BARRIER LOCATED BS 663.75 ON LBL 31.83 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[07] TASK COMPLETED. RII COMPLETED.
